# SDR USAASB02011

- Difficulty date: January 15, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N528AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24410
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043231
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - MAINTENANCE FOUND THE RIGHT EXTERIOR FUSELAGE EMERGENCY EXIT LIGHT, ADJACENT TO THE RIGHT INBOARD FLAP, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT EXTERIOR FUSELAGE EMERGENCY EXIT LIGHT SOCKET/ASSEMBLY.  OPS CHECK GOOD.  (M)
